# SDR AU981210

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 113T13571
- Condition: Cracked
- Location: Ws 906
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING DEFLECTION CONTROL SUPPORT FITTING LOWER ATTACHMENT LUG FRACTURED THROUGH THE BEARING HOUSING.  FITTING IS LOCATED AT WS 906.20.   PART TC:  41,421.
